# SDR UIEA200600009

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 91,552 hours, 20,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65B04144
- Condition: Cracked
- Location: Zone 500
- Part time: 91,552 hours, 20,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB MID FLAP COVE PANEL CRACKED AT 4TH SUPPORT ARM IB OB #8 CANOE APPROX 18" LONG
